PDA

View Full Version : Adhd


melia_allen
December 12th, 2011, 02:45 PM
I have been diagnosed with ADHD. But that wasn't until after I was diagnosed with severe-mild depression and severe anaxity( or however it is spelled. They gave me Daytrana(patch) only because I can not swallow pills...after using the patches for awhile I began to see people and hear them. Now that I have stopped so have the people and voices.. what would you have done?

HeartsFear
December 12th, 2011, 05:49 PM
I can't say anything about AHDH but if a med would have such a side-effect I would have stopped taking it, too. Is there any other you can take? maybe there are meds without side-effects

Halide
December 12th, 2011, 06:21 PM
That's called stimulant psychosis.

melia_allen
December 13th, 2011, 09:12 AM
stimulant what?

Dimitri
December 13th, 2011, 09:23 AM
stimulant what?

Here (http://www.nlm.nih.gov/medlineplus/ency/article/001553.htm) is a wonderful article about Psychosis, Stimulant Psychosis is Psychosis due to the stimulant, the stimulant could be anything really....

I would suggest that you let your Physician know RIGHT AWAY, you need to get an appointment and be seen soon, the Physicians will make a choice about the medications and what needs to happen, let your parents know, d not be afraid to tell them, they are your parents (Lawyers, advocates, they are here to help and defend you.)

melia_allen
December 13th, 2011, 09:37 AM
thank you :)

melia_allen
December 13th, 2011, 04:05 PM
i told my mom and she flipped out cause when i told her i stopped taking the Daytrana she flipped out on me